It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Lately I've noticed that I have what I describe as visual disturbances when I go from a dark to a light room. When I move my eyes or when movement occurs. For instance, if I move my arm, I see a vision trail of that movement. It's worse when I stand up. I also notice it sometimes when I blink. When I open my eyes, I see a trailed image in my vision for a second. Has anyone had this?
Hi Bibi: It's called palinopsia. You can look up the causes--which are many and varied, or none at all. Different medications can cause the trails. When I was on IV steroids I had them bad, but they went away afterwards. Anti-depressants can cause them too. Wouldn't hurt to research afterimages since that is really what trails are.

Torre
So that's what that is. Never thought much about it,when i have it, but glad to know it has a name.
Thanks Torre.
Aha, thanks for your feedback. Now I know it has a name. I do notice it is worse when my eyes are tired and since I have been taking a beta blocker, diuretic AND anti depressent. Anyway, I will definitely look it up.
when I was in the hospital on a ton of meds and having all sorts of invasive tests done, I had these things. They scared me so much. I thought I was having hallucinations! I also had what appeared to be puffs of smoke coming out of the corner of my eye.
I was seeing patterns all over the white walls too. Just awful and so glad they went away.





All times are GMT -7. The time now is 08:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!